# SDR VNAA2014101400005

- Difficulty date: October 14, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- Aircraft time: 24,054 hours, 24,050 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Bleed Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT 27,000 FT, CREW REPORTED RT BLEED DUCT MASTER WARNING.  CREW DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT IAW FAULT ISOLATION MANUAL (FIM), INTERROGATED MAINTENANCE DIAGNOSTIC COMPUTER AND FOUND RT BLEED DUCT TO BE FLAGGED.  MAINTENANCE PERFORMED VISUAL AND LEAK CHECK OF BLEED AIR DISTRIBUTION SYS AMM.  NO DEFECTS NOTED.  ACFT RELEASED FOR SERVICE.
